# SDR RAIA981018

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 7075T6063
- Condition: Corroded
- Location: Service Door
- Part time: 22,058 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SKIN AT DOOR SILL HAS CORROSION.  REPLACED SILL SKIN IAW ATR42 SRM 51-25-02 AND 51-25-04.  (M)
